Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 100, NWS Springfield, MO

July 11, 20095 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 11, 2009, 6:55 PM CDT for 5 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2009, 6:55 PM CDT (23:55 UTC)
Expired
Jul 11, 2009, 11:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 125 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2972 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 112355
FFWSGF
MOC065-125-131-161-169-120400-
/O.NEW.KSGF.FF.W.0100.090711T2355Z-090712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SAT JUL 11 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  MARIES COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 1100 PM CDT.

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR ARE    
  LIKELY WITH THESE THUNDERSTORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE K AT ATWELL CREEK EAST 5 MILES SOUTHEAST OF IBERIA...
ROUTE U AT TAVERN CREEK WEST OF CROCKER.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE LIKELY ACROSS 
THE WARNED AREA THROUGH 9 PM. WHILE SOME LOCATIONS HAVE NOT RECEIVED 
SUCH SIGNIFICANT AMOUNTS OF RAINFALL AT THIS TIME...SIGNIFICANT 
RUNOFF FROM UPSTREAM LOCATIONS MAY CAUSE FLASH FLOODING IN THESE 
AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 3758 9117 3758 9131 3752 9131 3750 9122
      3756 9176 3760 9177 3760 9201 3813 9252
      3829 9183 3830 9166 3817 9164 3816 9153
      3780 9153 3779 9132 3771 9131 3769 9116

$$

BARJENBRUCH
1 follow-up statement
000 
WGUS73 KSGF 120351
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT SAT JUL 11 2009

MOC065-125-131-161-169-120401-
/O.EXP.KSGF.FF.W.0100.000000T0000Z-090712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-PHELPS MO-MARIES MO-MILLER MO-DENT MO-
1051 PM CDT SAT JUL 11 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 PM CDT FOR DENT...
MARIES...NORTHEASTERN PULASKI...PHELPS AND SOUTHEASTERN MILLER
COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3758 9117 3758 9131 3752 9131 3750 9122
      3756 9176 3760 9177 3760 9201 3813 9252
      3829 9183 3830 9166 3817 9164 3816 9153
      3780 9153 3779 9132 3771 9131 3769 9116

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:01 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jul 11, 3:01 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT SAT JUL 11 2009

.DISCUSSION...

CURRENTLY...ANOTHER DECENT MIX OF CLOUDS AND SUN HAS BEEN
OBSERVED ACROSS THE AREA. THE FOCUS FOR WIDELY SCATTERED
SHRA/TSRA CONTINUES TO SHIFT INTO THE EASTERN OZARKS...AND THIS
WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. TEMPERATURES
ONCE AGAIN VARY QUITE A BIT ACROSS THE AREA. WHERE BREAKS IN THE
OVERCAST HAVE BEEN MORE PREVALENT TEMPS IN THE LOW/MID 90S HAVE
BEEN COMMON. OTHERWISE...TEMPERATURES HAVE BEEN IN THE MID 80S TO
AROUND 90 DEGREES SO FAR TODAY.

TONIGHT THROUGH MONDAY NIGHT...THE CURRENT PATTERN WILL REMAIN
LOCKED IN PLACE AND HAVE EMPLOYED A NEAR PERSISTENCE FORECAST.
UPPER RIDGING WILL REMAIN STRONGEST JUST TO OUR WEST...WITH THE
AREA ON THE NORTHEAST PERIPHERY OF THE HIGH. PRIMARY SHRA/TSRA
CHANCES WILL CONTINUE TO BE ASSOCIATED WITH THE NIGHTLY RESURGENCE
OF THE LOW LEVEL JET. THOUGH WILL NEED TO CLOSELY MONITOR ENERGY
TOPPING THE RIDGE EARLY TOMORROW AS THIS MAY LEAD TO CHANCES FOR
STRONG/SEVERE STORMS SUNDAY AFTERNOON.

FOR TONIGHT...MODEL OUTPUT CONTINUES TO INDICATE THAT ISENTROPIC
LIFT ON THE 310-315K LEVELS WILL ONCE AGAIN BECOME ACTIVE AS THE
LOW LEVEL JET INCREASES BY LATE EVENING. BETTER COVERAGE...THOUGH
STILL SCATTERED IN NATURE...WILL OCCUR OVERNIGHT WITH THE BETTER
CHANCES ALONG AND EAST OF A LINE FROM NEVADA TO SPRINGFIELD TO
BRANSON. LIKE THE PAST FEW DAYS...ACTIVITY WILL LINGER AND MOVE
SOUTHEAST DURING THE MORNING HOURS ONCE AGAIN MAINLY AFFECTING THE
EASTERN OZARKS. A DISTURBANCE SLIDING DOWN THE EASTERN PERIPHERY
OF THE RIDGE WILL RESULT IN AN MCS THAT MAY AFFECT THE
NORTHEASTERN HALF OF THE AREA SUNDAY AFTERNOON. THERE ARE STILL A
LOT OF QUESTIONS WILL THIS FEATURE...BUT IT BEARS WATCHING. IF
THIS SYSTEM CAN BUILD FAR ENOUGH SOUTH TO AFFECT THE AREA...THERE
WILL BE A CONDITIONAL RISK FOR SEVERE STORMS. CONDITIONS ARE THE
EXACT LOCATION/MOVEMENT OF THIS SYSTEM AND THE AMOUNT OF
INSTABILITY WE CAN MUSTER IF RAIN/CLOUDS LINGER FROM ACTIVITY
SUNDAY MORNING.

TEMPERATURES WILL CONTINUE TO BE TRICKY AND DEPENDENT ON
CLOUD/RAIN COVERAGE...THOUGH THE GENERAL THEME WILL CONTINUE TO
BE WARMEST WEST...COOLEST EAST. CLOUDS HAVE TAKEN THE EDGE OFF
TEMPERATURES TODAY OVER THE WESTERN CWA...BUT THIS AREA WILL
REMAIN PRONE TO REACHING HEAT ADVISORY CRITERIA. WILL LET THE
NIGHT SHIFT HAVE A LOOK AT RADAR/SATELLITE TRENDS AND MAKE A
DECISION ON ANY ADVISORY FOR SUNDAY.

MONDAY THROUGH SATURDAY...THE UPPER RIDGE WILL EDGE TO THE EAST
AND OVER THE AREA MONDAY AND TUESDAY AHEAD OF A SHORTWAVE RIDING
ACROSS THE U.S. CANADA BORDER. ULTIMATELY THIS DISTURBANCE WILL
WIN OUT AND PUSH A COLD FRONT INTO THE REGION BY WEDNESDAY. THIS
WILL EFFECTIVELY RESET THE UPPER PATTERN TO WHAT WE ARE OBSERVING
NOW...WITH RIDGING TO OUR WEST...TROUGHING OVER THE EAST AND THE
MIDWEST IN NORTHWEST FLOW ALOFT. THE ONLY DIFFERENCE IS THAT THE
PATTERN LOOKS MORE AMPLIFIED LATE NEXT WEEK. OUR WARMEST DAYS
WILL BE MONDAY AND TUESDAY...AND HEAT ADVISORIES MAY BE NEEDED FOR
AT LEAST THE WESTERN PORTIONS OF THE OUTLOOK AREA. RAIN CHANCES
LOOK LOWEST ON TUESDAY...WITH BETTER CHANCES ASSOCIATED WITH THE
FRONTAL PASSAGE WEDNESDAY. THEREAFTER...TEMPS LOOK TO RETURN TO
NEAR AVERAGE. PRECIP CHANCES ARE MURKY AT THIS POINT AND HIGHLY
DEPENDENT ON THE EVENTUAL POSITION OF THE SFC/LOW LEVEL FRONT.
HAVE REMAINED CONSERVATIVE FOR NOW WITH JUST SLIGHT CHANCES FOR
RAIN...THOUGH HIGHER CHANCES MAY BE NEEDED AT SOME POINT LATE NEXT
WEEK.

GAGAN

&&

.AVIATION...

THERE WILL BE A POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORM
DEVELOPMENT NEAR THE AERODROMES THROUGH THE AFTERNOON INTO THE
EARLY EVENING HOURS. DIFFICULTY LIES IN THE TIMING AND THE
LOCATION OF SUCH DEVELOPMENT WITH OUTFLOW BOUNDARIES FROM
PREVIOUS CONVECTION ALONG WITH WESTERLY 25 KNOT LOW LEVEL JET
ACROSS SOUTHERN MISSOURI AND AFTERNOON HEATING. BASED UPON
CURRENT SATELLITE AND RADAR TRENDS...HAVE OPTED TO CARRY CB FROM
MID AFTERNOON TO EARLY EVENING WITH ANY CONVECTION THAT DOES
DEVELOP ENDING AFTER SUNSET. AFTER MIDNIGHT...ADDITIONAL
CONVECTION COULD DEVELOP ACROSS THE PLAINS AND TRACK THROUGH
MISSOURI ALONG THE EASTERN PERIPHERY OF AN UPPER LEVEL HIGH
CENTERED OVER OKLAHOMA.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 12:47 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 PM CDT SAT JUL 11 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1247 PM CDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WIDELY SCATTERED THUNDERSTORMS WILL TRACK ACROSS PORTIONS OF THE
  MISSOURI OZARKS AND SOUTHEAST KANSAS THIS AFTERNOON. A FEW
  STORMS COULD BE SEVERE WITH WIND GUSTS UP TO 60 MPH AND HAIL TO
  THE SIZE OF QUARTERS.

  SCATTERED THUNDERSTORM DEVELOPMENT IS ONCE AGAIN EXPECTED
  OVERNIGHT...AFFECTING LOCATIONS MAINLY ALONG AND EAST OF A LINE
  FROM NEVADA...TO SPRINGFIELD...TO BRANSON. A FEW STORMS COULD BE
  SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF
  QUARTERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING AT DAYBREAK
  SUNDAY...ESPECIALLY IN AREAS ALONG AND EAST OF A LINE FROM
  NEVADA...TO SPRINGFIELD...TO BRANSON. THIS ACTIVITY WILL WEAKEN
  SUNDAY MORNING...BUT HAS THE POTENTIAL TO REINTENSIFY SUNDAY
  AFTERNOON. A FEW SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH
  AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE.

  PERIODIC THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE SUNDAY NIGHT
  THROUGH MONDAY NIGHT...THOUGH EXACT TIMING OF THESE
  THUNDERSTORMS REMAINS UNCERTAIN.

  HEAT INDEX VALUES AT OR ABOVE 100 DEGREES WILL BE POSSIBLE
  SUNDAY THROUGH NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED COVERAGE OF THUNDERSTORM ACTIVITY SPOTTER
  ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Jul 11, 5:16 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT SAT JUL 11 2009

MOZ057-058-070-112245-
PULASKI MO-MARIES MO-MILLER MO-
516 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN PULASKI...SOUTHEASTERN
MILLER AND SOUTHWESTERN MARIES COUNTIES UNTIL 545 PM CDT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF IBERIA...OR 14 MILES EAST OF
OSAGE BEACH...MOVING EAST AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRUMLEY...DIXON...IBERIA AND ULMAN.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE
OZARKS STATE PARK.

PEOPLE IN NORTHERN PULASKI...SOUTHEASTERN MILLER AND SOUTHWESTERN
MARIES COUNTIES...INCLUDING IBERIA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DONT BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

BARJENBRUCH
Local storm report, Jul 11, 5:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             1 N CROCKER             37.96N 92.26W
07/11/2009  E1.25 INCH       PULASKI            MO   LAW ENFORCEMENT

            HALF DOLLAR SIZE HAIL AND 40 TO 50 MPH WINDS.

&&

JSS
Local storm report, Jul 11, 6:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 E LAKE SPRING         37.78N 91.62W
07/11/2009  E0.88 INCH       DENT               MO   TRAINED SPOTTER

&&

GCLAYCOM
Special weather statement, Jul 11, 6:29 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT SAT JUL 11 2009

MOZ083-120000-
DENT MO-
629 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN DENT COUNTY UNTIL 700
PM CDT...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BANGERT...OR 8 MILES NORTH OF SALEM...MOVING
EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BANGERT...HOWES...SALEM AND SLIGO.

PEOPLE IN NORTHEASTERN DENT COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

BARJENBRUCH
Local storm report, Jul 11, 6:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             ANUTT                   37.72N 91.72W
07/11/2009  E1.75 INCH       DENT               MO   EMERGENCY MNGR

            TIME ESTIMATED.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:25 AM CDTSevere Thunderstorm WarningSGFSt. Clair54 min
Jul 11, 3:47 AM CDTSevere Thunderstorm WarningSGFCedar34 min
Jul 11, 4:11 AM CDTSevere Thunderstorm WarningSGFDade, Greene33 min
Jul 11, 4:32 AM CDTSevere Thunderstorm WarningSGFGreene58 min
Jul 11, 5:26 PM CDTSevere Thunderstorm WarningSGFMiller, Pulaski34 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningSGFDent51 min
Jul 11, 5:55 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski35 min
Jul 11, 6:00 PM CDTSevere Thunderstorm WarningSGFMaries45 min
Jul 11, 6:26 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski34 min
Jul 11, 6:42 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps33 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.